# SDR SWAA2020090914681

- Difficulty date: September 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 41,569 hours, 25,024 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT THE NR 2 ENGINE EGT GAUGE TURNED AMBER AND INDICATED A TEMPERATURE OF APPROXIMATLY 915-920 FOR APPROXIMATLY 2 SECONDS.  AFTER PERFORMING QRH PROCEDURE WE OPERATED AT REDUCED THRUST AND ALL INDICATORS WERE NORMAL.  AIRCRAFT WAS AT REDUCED CLIMB TOWER PROFILE.  COMPLIED WITH TASK 777-21-01.  FOUND J10 HARNESS OUT OF LIMITS AT PINS B- TO V- AND H TO A-.  REMOVED AND REPLACED J10 HARNESS, PER AMM 73-21-00 AND PREFORMED FIM TASK 77-21-804.  OPS CHECK NORMAL
